# SDR SWAA2024011640853

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 65,285 hours, 40,303 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS SPLIT WITH FLAPS LOCKOUT FAULTING #3 SKEW SENSOR<[01] R&R LH #3FLAP SKEW SENSOR PER AMM 27-59-01. OPS CHECK GOOD
